# SDR AMTA200401470

- Difficulty date: December 3, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Engine: Rroyce RB211535E4
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT RT FUSELAGE FS 661 AND S19R REQUIRES PERMANENT REPAIR (REF ERA).  REPAIRED AREA IAW ERA.
